MathSciNet Relay Station
MathSciNet bibliographic data
MR1273050 46L05
Zhang, Shuang On the exponential rank and exponential length of $C^*$-algebras. J. Operator Theory 28 (1992), no. 2, 337–355.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement